# SDR CA060717005

- Difficulty date: July 15, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,540 hours
- Engine: Ge CF348C1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393229
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN SIDE FLIGHT DECK WINDOW OUTSIDE PANE SHATTERED ON TAKEOFF. A/C RETURNED. 721377 HAVE INSPECTED THE A/C AND FOUND TO BE SAFE FOR FERRY FLIGHT WITH ZERO STOPS IAW THE RESTRICTIONS CONTAINED IN THE ATTACHED FLIGHT PERMIT. CAPT. SIDE WINDOW REPLACED, WINDOW HEAT AND PRESSURIZATION LEAK CHECKS COMPLETED AND CHECKED SERVICEABLE. (TC NR 20060717005)
